# SDR CALA2013102492338

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 72,715 hours, 10,378 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW NOTICED A SWEET ODOR FROM AROUND ROWS 8 & 9AB & DOOR 2L AREA.  CREW SHUT OFF POWER TO ROW 8 & 9, SHUT DOWN VIDEO SYSTEM POWER AT DOOR 2L & REMOVED FLUORESCENT BULBS FROM  2L LAVATORY.  CHECKED GALLEY AREA FOR SOURCE, SMELL DISSIPATED BUT UNABLE TO LOCATE SOURCE.  TURNED POWER BACK ON TO ROWS 8 & 9.  REMOVED BULBS & LENS COVER ARE IN FLIGHT DECK FOR 2L LAVATORY.  CLEANED INSIDE OVEN AT B-C & LAVATORY 2L.  NO SMELL AT ALL, CHECKED CEILING & OVERHEAD BIN OK IAW MM 05-51-50.
